Your Cart

Description

Ibuprofen is an anti-inflammatory medicine used for relief from mild to moderate pain and inflammation.

They can be used for:
- Pain relief
- Reducing general inflammation
- Headaches
- Period Pain
- Migraines
- Fevers
- Cold & Flu symptoms
- Dental pain
- Joint, back, and arthritic pain

Ingredients

Each film-coated tablet contains 400mg Ibuprofen.

Directions

Adults, the elderly, and children over 12 years: 1 tablet with water up to three times a day, as required. Take with or after food. Leave at least 4 hours between doses and do not take more than 3 tablets in any 24-hour period.

Warnings

Do not take if you:

- have (or have had two or more episodes) of stomach ulcer, perforation or bleeding
- are allergic to ibuprofen or any other ingredient of the product, aspirin, or other related painkillers.
- are taking NSAID painkillers, or aspirin with a daily dose above 75mg.

Speak to a pharmacist or your doctor before taking this product if you have or have had:

- asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
- are a smoker
- are pregnant or breastfeeding
- Are over 65 years old

Please Remember
It is important to keep in mind that although we make every effort to provide accurate and current information about our products on our website, it is essential that you refer to the product packaging and accompanying leaflet for the most recent and reliable information on ingredients, usage instructions, and allergy warnings prior to using or consuming the product.

 

Let us know abour your query!